In this paper an improved error bound is obtained for the complete quartic spline with deficiency 2, in the less smooth class of continuous functions. In the case of Lipschitzian functions, the obtained estimate improves the constant from Theorem 3, in J. Approx. Theory 58 (1989) 58-67. Some applications of the complete quartic spline in the numerical integration and in the construction of an iterative numerical method for fourth order two-point boundary value problems with pantograph type delay are presented.
If the inline PDF is not rendering correctly, you can download the PDF file here.
 N. S. Barnett, S.S. Dragomir, A perturbed trapezoid inequality in terms of the fourth derivative, Korean J. Comput. Appl. Math., vol. 9, no. 1, 2002, 45-60.
 A. M. Bica, M. Curilă, S. Curilă, Two-point boundary value problems associated to functional differential equations of even order solved by iterated splines, Appl. Numer. Math., vol. 110, 2016, 128–147.
 A. M. Bica, M. Curilă, S. Curilă, Spline iterative method for pantograph type functional differential equations, in Finite Difference Methods. Theory and Applications, I. Dimov, I. Farago, L. Vulkov (eds.), LNCS 11386, Springer Nature Switzerland, 2019, 159-166.
 S. Dubey, Y. P. Dubey, Convergence of C2deficient quartic spline interpolation, Adv. Comput. Sciences & Technol., vol. 10, no. 4, 2017, 519-527.
 I. Franjić, J. Pečarić, I. Perić, General three-point quadrature formulas of Euler type, ANZIAM J., vol. 52, 2011, 309-317.
 G. Howell, A. K. Varma, Best error bounds for quartic spline interpolation, J. Approx. Theory, vol. 58, 1989, 58-67.
 P. Korman, Computation of displacements for nonlinear elastic beam models using monotone iterations, Int. J. Math. Math. Sci., vol. 11, 1988, 121–128.
 Z. Liu, New sharp error bounds for some corrected quadrature formulae, Sara-jevo J. Math., vol. 9, no. 21, 2013, 37-45.
 Z. Liu, Error estimates for some composite corrected quadrature rules, Appl. Math. Letters, vol. 22, 2009, 771-775.
 J. Pečarić, I. Franjić, Generalization of corrected Simpson’s formula, ANZIAM J., vol. 47, 2006, 367–385.
 S.S. Rana, Y. P. Dubey, Best error bounds for decient quartic spline interpolation, Indian J. Pure Appl. Math., vol. 30, no. 4, 1999, 385-393.
 N. Ujević, A. J. Roberts, A corrected quadrature formula and applications, ANZIAM J., vol. 45, 2004, 41-56.
 N. Ujević, A generalization of the modified Simpson’s rule and error bounds, ANZIAM J., vol. 47, 2005, E1–E13.
 Yu. S. Volkov, Best error bounds for the derivative of a quartic interpolation spline, Mat. Trud., vol. 1, no. 2, 1998, 68-78 (in Russian).
 Wang Jianzhong, Huang Daren, On quartic and quintic interpolation splines and their optimal error bounds, Scientia Sinica (Ser. A), vol. 25, no. 11, 1982, 1130-1141.
 A.-M. Wazwaz, M. A. Z. Raja, M. I. Syam, Reliable treatment for solving boundary value problems of pantograph delay differential equation, Rom. Rep. Phys., vol. 69, art. 102, 2017.
 B. Yang, Estimates of positive solutions to a boundary value problem for the beam equation, Commun. Math. Anal., vol. 2, no. 1, 2007, 13-21.